# SDR SWIA202054748

- Difficulty date: November 11, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670324283
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT STRINGER 20 R IS CORRODED AT FS 347.00.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED RT STRINGER 20R AT FS 347.00, IAW CRJ 700 SRM AND SKY CARD NOTE NO WEIGHT CHANGES AND FORM 337 IS ATTACHED.  REF CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
